# SDR HEEA2012042933771

- Difficulty date: April 29, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 11,165 hours
- Engine: Allsn 250C47B
- Engine time: 3,267 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL110609
- Condition: Spalled
- Location: Nr 5
- Part time: 384 hours, 384 cycles
- Component: Turbine, Allsn
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED TO INSPECT FOR METAL IN OIL.  ON INSPECTION OF NR 5 BEARING, FOUND SPALLING AT OUTER RACE SPLIT.  SCRAP PART AND REPLACE WITH NEW.
